# SDR DALA2025070104892

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE GALLEY FLOOR SUPPORT BEAM GALLEY ATTACH BRACKET AT FR79 AND RBL23 HAS CORROSION ON UPPER SURFACE AND OXIDATION IN BORE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0583:5300-2016/003 00359 CORROSION CONTAINED BY PART REPLACEMENT, CORROSION LEVEL 2, SCEPTRE ENTRY REQUIRED, GALLEY MOUNT FITTING REPLACED REF. A220 ASRP 51-42-21, A220 ASRP 53-61-43-03AAA-041A-A, AND BOMBARDIER DWG C01342700. (LP# 1047762)
